# SDR RAIA201808270001

- Difficulty date: August 27, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 40,115 hours, 24,353 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK AT 20,000 FT IN ICING CONDITIONS. CHECKED SECURITY OF ALL BLEED 2 COUPLINGS. NO FURTHER LEAKS NOTED AT JOINTS 18, 20, 22, OR 24. SECURED 3 CLAMPS IN #2 PYLON AND REPLACED SEAL AT LOCATION 8. PERFORMED BLEED OPS CHECK WITH CREW.
